1. LINKAGE OF IDEALS OVER A MODULE

M. Jahangiri; Kh. Sayyari

Volume 8, Issue 2 , Winter and Spring 2021, , Pages 269-281

Abstract
  Inspired by the works in linkage theory of ideals, we define the concept of linkage of ideals over a module. Several known theorems in linkage theory are improved or recovered. Specially, we make some extensions and generalizations of a basic result of Peskine and Szpiro \cite[Proposition 1.3]{PS}, namely ...  Read More

2. RESULTS ON ALMOST COHEN-MACAULAY MODULES

A. Mafi; S. Tabejamaat

Volume 3, Issue 2 , Winter and Spring 2016, , Pages 147-150

Abstract
  Let $(R,\underline{m})$ be a commutative Noetherian local ring and $M$ be a non-zero finitely generated $R$-module. We show that if $R$ is almost Cohen-Macaulay and $M$ is perfect with finite projective dimension, then $M$ is an almost Cohen-Macaulay module. Also, we give some necessary and sufficient ...  Read More